# SDR PIDA20050136

- Difficulty date: September 2, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 30,380 hours, 25,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65C3468833
- Condition: Cracked
- Location: Bs 519
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WEB AT LBL 24 HAS A CRACK AT A RIVET HOLE AT BS 519.  REPLACED DAMAGED WEB PER SB 737-53-1120 AND SRM 51-10-1.
